Search results

  1. 1.
    0471795 - ÚI 2017 RIV NL eng J - Journal Article
    Rohn, Jiří
    An Explicit Enclosure of the Solution Set of Overdetermined Interval Linear Equations.
    Reliable Computing. Roč. 24, February (2017), s. 1-10. E-ISSN 1573-1340
    Institutional support: RVO:67985807
    Keywords : interval linear equations * interval hull * unit midpoint * enclosure
    OECD category: Applied mathematics
    http://interval.louisiana.edu/reliable-computing-journal/volume-24/reliable-computing-24-pp-001-010.pdf
    Permanent Link: http://hdl.handle.net/11104/0269123
     
     
  2. 2.
    0427095 - ÚI 2015 CZ eng V - Research Report
    Rohn, Jiří
    A New Proof of the Hansen-Bliek-Rohn Optimality Result.
    Prague: ICS AS CR, 2014. 6 s. Technical Report, V-1212.
    Institutional support: RVO:67985807
    Keywords : interval linear equations * unit midpoint * Hansen-Bliek-Rohn optimality result
    Subject RIV: BA - General Mathematics
    Permanent Link: http://hdl.handle.net/11104/0232702
    FileDownloadSizeCommentaryVersionAccess
    v1212-14.pdf25170.8 KBOtheropen-access
     
     
  3. 3.
    0425451 - ÚI 2014 CZ eng V - Research Report
    Rohn, Jiří
    Explicit Form of Matrices Qz for an Interval Matrix with Unit Midpoint.
    Prague: ICS AS CR, 2014. 5 s. Technical Report, V-1206.
    Institutional support: RVO:67985807
    Keywords : interval matrix * Qz matrix * unit midpoint * explicit formula
    Subject RIV: BA - General Mathematics
    Permanent Link: http://hdl.handle.net/11104/0231320
    FileDownloadSizeCommentaryVersionAccess
    v1206-14.pdf19173.2 KBOtheropen-access
     
     
  4. 4.
    0363061 - ÚI 2012 RIV IL eng J - Journal Article
    Rohn, Jiří - Farhadsefat, R.
    Inverse Interval Matrix: A Survey.
    Electronic Journal of Linear Algebra. Roč. 22, - (2011), s. 704-719. ISSN 1537-9582. E-ISSN 1081-3810
    R&D Projects: GA ČR GA201/09/1957; GA ČR GC201/08/J020
    Institutional research plan: CEZ:AV0Z10300504
    Keywords : interval matrix * inverse interval matrix * NP-hardness * enclosure * unit midpoint * inverse sign stability * nonnegative invertibility * absolute value equation * algorithm
    Subject RIV: BA - General Mathematics
    Impact factor: 0.563, year: 2011
    http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol22_pp704-719.pdf
    Permanent Link: http://hdl.handle.net/11104/0199168
     
     
  5. 5.
    0357623 - ÚI 2011 RIV IL eng J - Journal Article
    Rohn, Jiří
    Explicit Inverse of an Interval Matrix with Unit Midpoint.
    Electronic Journal of Linear Algebra. Roč. 22, - (2011), s. 138-150. ISSN 1537-9582. E-ISSN 1081-3810
    R&D Projects: GA ČR GA201/09/1957; GA ČR GC201/08/J020
    Institutional research plan: CEZ:AV0Z10300504
    Keywords : interval matrix * unit midpoint * inverse interval matrix * regularity
    Subject RIV: BA - General Mathematics
    Impact factor: 0.563, year: 2011
    http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol22_pp138-150.pdf
    Permanent Link: http://hdl.handle.net/11104/0195857
     
     
  6. 6.
    0342490 - ÚI 2011 CZ eng V - Research Report
    Rohn, Jiří
    Inverse Interval Matrix: A Survey.
    Prague: ICS AS CR, 2010. 9 s. Technical Report, V-1073.
    R&D Projects: GA ČR GA201/09/1957; GA ČR GC201/08/J020
    Institutional research plan: CEZ:AV0Z10300504
    Keywords : interval matrix * inverse interval matrix * NP-hardness * enclosure * unit midpoint * inverse sign stability * nonnegative invertibility * absolute value equation * algorithm
    Subject RIV: BA - General Mathematics
    Permanent Link: http://hdl.handle.net/11104/0185211
    FileDownloadSizeCommentaryVersionAccess
    v1073-10.pdf18246.4 KBOtheropen-access
     
     
  7. 7.
    0342488 - ÚI 2011 CZ eng V - Research Report
    Rohn, Jiří
    Explicit Inverse of an Interval Matrix with Unit Midpoint.
    Prague: ICS AS CR, 2010. 9 s. Technical Report, V-1071.
    R&D Projects: GA ČR GA201/09/1957; GA ČR GC201/08/J020
    Institutional research plan: CEZ:AV0Z10300504
    Keywords : interval matrix * unit midpoint * inverse interval matrix * regularity
    Subject RIV: BA - General Mathematics
    Permanent Link: http://hdl.handle.net/11104/0185209
    FileDownloadSizeCommentaryVersionAccess
    v1071-10.pdf18185.7 KBOtheropen-access
     
     


  This site uses cookies to make them easier to browse. Learn more about how we use cookies.